# SDR COMA0460682

- Difficulty date: December 14, 2004
- Submitted: December 16, 2004
- Operation: Air carrier
- Aircraft: N936CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7043
- Aircraft time: 25,820 hours, 24,186 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Flight Dir
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 5303 FLIGHT DIRECTOR WOULD NOT FOLLOW THE ILS.  COULD NOT DUPLICATE.  CYCLED AIRCRAFT POWER, ALL OPERATIONAL CHECKS WERE SATISFACTORY.
